MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The totally occluded target lesion was located in the moderately tortuous and severely calcified left popliteal tibial artery.A 2.5mm x 40mm x 145cm coyote es balloon catheter was advanced for dilatation.However, during inflation at 12 atmospheres, the balloon ruptured.The procedure was completed with another coyote es balloon catheter.There were no patient complications nor injuries reported and the patient fully recovered.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a coyote es balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 4mm from the tip and it is approximately 22mm long.The tip is also damaged.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11689321
Report Number2134265-2021-04989
Device Sequence Number3097407
Product Code LIT
UDI-Device Identifier08714729767381
UDI-Public08714729767381
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0026814807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR